Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

Bilinear Bäcklund transformation and Lax pair for a coupled Ramani equation

Language

English

Abstract

In this paper, a coupled Ramani equation is proposed. The bilinear Bäcklund transformation and Lax pair for this equation are derived starting from its bilinear form. Multisoliton solutions to the system can also be obtained. © 2009 Elsevier Inc. All rights reserved.

Keywords

Bäcklund transformation, Coupled Ramani equation, Lax pair, Soliton

Publication Date

2009

Source Publication Title

Journal of Mathematical Analysis and Applications

Volume

357

Issue

1

Start Page

132

End Page

136

Publisher

Elsevier

DOI

10.1016/j.jmaa.2009.04.006

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.jmaa.2009.04.006

ISSN (print)

0022247X

This document is currently not available here.

Share

COinS